# SDR 2005UALA00772

- Difficulty date: August 6, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: 87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 40,427 hours, 14,082 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Str 20r, Sta 171
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DENTED AT STR 20R, STA 1719.  REMOVE DAMAGE, ACP HEFC INSP, NO CRACK FOUND.  FABRICATE AND INSTALL DOUBLER PER TIMCO REO-G10787, AND UA EVA 50524.
